Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Stopped taking nurstrare injection. Boobs sore, dizziness, spotting. When will normal periods begin?

Hi Matthew I am a 28 yr old female, i had been taking Nurstrare since 2009 till 2012 july.ever since i started this injection ,it stopped my period.after stopping taking the injection i have been waiting for my period to start again.End off january my boobs were sore, head terable headach , felt disy and few days after this saw brownish red thing on my panty line then on the following day saw drops of blood on my panty liner. was so excited about it cause i thought this means will get my periods again.this happend for two days and stopped.Last week my boobs were sore again and my back was also pain full, then twednesday saw few drops of blood and on thursday but today stopped. Just wanna ask how long is it gonna take to get normal periods and how long can i get pregnant again
Asked On : Mon, 4 Mar 2013
Answers:  1 Views:  19
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
May 2013
Thanks for the query.
After stopping the usage of contraceptive measures it will take sometime for regularization of the menstrual cycle and for resumption of the ovulation.
This time period will defer from person to person.
So you better consult gynecologist once and go for physical examination and ultrasound.
If all findings are normal you can trace you ovulation with ovulation kit and plan unprotected intercourse around that period which will increase the possibility of pregnancy.
Take care.

Answered: Tue, 5 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor